# SDR CA020402004

- Difficulty date: December 22, 2001
- Submitted: April 8, 2002
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 14,208 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 212040143103
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION REPLACED DUE METAL CONTAMINATION.
